# SDR FDEA201103211106

- Difficulty date: March 21, 2011
- Submitted: March 22, 2011
- Operation: Air carrier
- Aircraft: N233FE
- Make and model: Boeing 727247
- Aircraft serial: 21327
- Aircraft time: 70,126 hours, 48,770 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Control Valve
- Part number: 596005003
- Part serial: 00974
- Condition: Leaking
- Location: Rudder Limit
- Stage of operation: AP
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

LOSS OF ALL SYS "A" HYD FLUID ON FLAPS 2 DEGREES SELECTION.  PERFORM APPROPRIATE CHECKLISTS.  REGAINED 1.2 GALLONS OF SYS A FLUID ON MANUAL GEAR  EXTENSION.   FOUND LWR RUDDER LOAD-LIMITING CONTROL VALVE LEAKING AT SEAL. R & R LOAD LIMITING CONTROL VALVE REF AMM 27-20-142, OPS AND LEAK CK GOOD REF AMM 27-20-000-5.  RESERVICED "A" SYS HYD TO FULL, AND OK FOR SERVICE.  PREMATURE REMOVAL/INSTALLATION.
